Title: Sufficient conditions for uniqueness in Candecomp/Parafac and Indscal with random component matrices
Authors: Stegeman, Alwin ×
ten Berge, Jos M. F
De Lathauwer, Lieven #
Issue Date: Jun-2006
Publisher: Springer
Series Title: Psychometrika vol:71 issue:2 pages:219-229
Abstract: A key feature of the analysis of three-way arrays by Candecomp/Parafac is the essential uniqueness of the trilinear decomposition. We examine the uniqueness of the Candecomp/Parafac and Indscal decompositions. In the latter, the array to be decomposed has symmetric slices. We consider the case where two component matrices are randomly sampled from a continuous distribution, and the third component matrix has full column rank. In this context, we obtain almost sure sufficient uniqueness conditions for the Candecomp/Parafac and Indscal models separately, involving only the order of the three-way array and the number of components in the decomposition. Both uniqueness conditions are closer to necessity than the classical uniqueness condition by Kruskal.
ISSN: 0033-3123
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Science, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science